# SDR ASAA0510181

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6941885503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BRACKET AT B-STA 847, STRINGER 18R FOUND CORROED.  BRACKET REPLACED WITH THE REPAIR PART AT BSTA 847 STRINGER 18R IAW SRM.  (K)
